Follow
Yu Gu
Title
Cited by
Cited by
Year
The Edwards–Wilkinson limit of the random heat equation in dimensions three and higher
Y Gu, L Ryzhik, O Zeitouni
Communications in Mathematical Physics 363, 351-388, 2018
572018
Scaling limit of fluctuations in stochastic homogenization
Y Gu, JC Mourrat
Multiscale Modeling & Simulation 14 (1), 452-481, 2016
532016
Gaussian fluctuations from the 2D KPZ equation
Y Gu
Stochastics and Partial Differential Equations: Analysis and Computations 8 …, 2020
512020
Fluctuations of the solutions to the KPZ equation in dimensions three and higher
A Dunlap, Y Gu, L Ryzhik, O Zeitouni
Probability Theory and Related Fields 176 (3), 1217-1258, 2020
472020
Moments of the 2D SHE at criticality
Y Gu, J Quastel, LC Tsai
Probability and Mathematical Physics 2 (1), 179-219, 2021
412021
Kardar–Parisi–Zhang equation and large deviations for random walks in weak random environments
I Corwin, Y Gu
Journal of Statistical Physics 166, 150-168, 2017
252017
Limiting models for equations with large random potential; a review
G Bal, Y Gu
Communications in Mathematical Sciences 13 (3), 729 – 748, 2015
252015
Random homogenization and convergence to integrals with respect to the Rosenblatt process
Y Gu, G Bal
Journal of Differential Equations 253 (4), 1069-1087, 2012
252012
The random heat equation in dimensions three and higher: the homogenization viewpoint
A Dunlap, Y Gu, L Ryzhik, O Zeitouni
Archive for Rational Mechanics and Analysis 242 (2), 827-873, 2021
202021
High order correctors and two-scale expansions in stochastic homogenization
Y Gu
Probability Theory and Related Fields 169, 1221-1259, 2017
202017
Corrector theory for elliptic equations with long-range correlated random potential
G Bal, J Garnier, Y Gu, W Jing
Asymptotic Analysis 77 (3-4), 123-145, 2012
172012
Moments of 2D parabolic Anderson model
Y Gu, W Xu
Asymptotic Analysis 108 (3), 151-161, 2018
152018
Weak convergence approach for parabolic equations with large, highly oscillatory, random potential
Y Gu, G Bal
142016
A forward-backward SDE from the 2D nonlinear stochastic heat equation
A Dunlap, Y Gu
The Annals of Probability 50 (3), 1204-1253, 2022
122022
Fluctuations of a nonlinear stochastic heat equation in dimensions three and higher
Y Gu, J Li
SIAM Journal on Mathematical Analysis 52 (6), 5422-5440, 2020
122020
Fluctuations of parabolic equations with large random potentials
Y Gu, G Bal
Stochastic Partial Differential Equations: Analysis and Computations 3, 1-51, 2015
122015
KPZ on torus: Gaussian fluctuations
Y Gu, T Komorowski
arXiv preprint arXiv:2104.13540, 2021
112021
On generalized Gaussian free fields and stochastic homogenization
Y Gu, JC Mourrat
102017
The Schrödinger equation with spatial white noise: the average wave function
Y Gu, T Komorowski, L Ryzhik
Journal of Functional Analysis 274 (7), 2113-2138, 2018
92018
Pointwise two-scale expansion for parabolic equations with random coefficients
Y Gu, JC Mourrat
Probability Theory and Related Fields 166 (1), 585-618, 2016
92016
The system can't perform the operation now. Try again later.
Articles 1–20